I’ve been taking Propecia for hair loss for about 9 weeks now and have had no side effects up until this point. Now, my left nippled has become tender and inflamed. It is unconfortable and doesn’t look good. I was wondering if there are any supplements out there to counteract this?
This question was posed by a hair loss sufferer seeking hair loss help on our hair restoration forum and answered by Dr. Steven Gabel of Hillsboro, OR who is an elite member of the Coalition of Independent Hair Restoration Physicians. His professional answer is below.
I’ve been prescribing Propecia (finasteride) for hair loss for several years and did have one patient who had breast tenderness and gynecomastia (enlarged breasts) after taking the Propecia.
The patient elected to continue the medication, and if the problem continued, he was going to discontinue Propecia (finasteride). I do not know of any supplements to counteract this; if it continues to bother you, you may want to consider stopping the medication.
Steven Gabel, M.D.